# SDR AWXA200600249

- Difficulty date: April 30, 2005
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 59,148 hours, 22,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FORWARD CARGO LOADING SYSTEM, AT BL 0, FROM STA 720 THROUGH STA 820, FRAMES DAMAGED BY LOADING JACK SCREW.  MAINTENANCE TRIMMED OUT DAMAGE AREA IAW AWA ER 19-5332-05121-RA2.  FABRICATED REPAIR ANGLES AND FRAME CLIPS IAW AWA ER NR 19-5332-05121-RA2.  INSTALLED FABRICATED REPAIR PARTS FROM STA 720 THROUGH STA 820 IAW AWA ER NR 19-5332-05121-RA2.
